# SDR MASA2019020111698

- Difficulty date: February 2, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 10,679 hours, 6,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT CHARGE LED IS OUT.  PLACED ON MEL.
